I am currently prescribed Adderall IR (20mg 5 times a day, 10mg 2 times a day, total of 120mg per day) for the last 2 1/2 years. I have begun having side effects (upset stomach, anxiety, weight gain) and have considered asking for something different. Much of the information I found suggested Desoxyn, being a lower dose to produce the same overall effects with less side effects. I also take xanax (2mg 3 times a day) Lithium Carbonate (300mg 2 times daily) Prolixin, or Flufenazine (5mg 2 times daily) and Seroquel (200-600mg at bed time). I would give anything to take less medicine and have less side effects, but I am reading alot of responses that say Desoxyn isnt as effective as Adderall for ADD/ADHD. Anyone have a thought? Thank you in advance, - JC
what u might want to conciser doing is to stop taking the adderall 4 2 weeks then go back on because u might not have is any more cuz every1 always has a lot of wight loss,not hunger, upset stomach.but u should try that cuz adderall is soapost to revere adhd.
hope this help!!! 1
Simple solution: Try to take Adderall 30 mg XR and Adderall 30 mg IR ALONE! Give up the other drugs, since all Anti-depressants can make you gain weight except Welbrutrin. Xanax can make your ADHD worse, give that up. It will be tough to give up. Seroquel will make you too tired. Lithium makes people gain weight. Taking Adderall should be effective for depression, ADHD, etc.
- Adderall Information for Consumers
- Adderall Information for Healthcare Professionals (includes dosage details)
- Side Effects of Adderall (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Dec 2009 • 1 answer
Has anyone any info on Adderall XR vs Adderall? The cost has gone through the roof for the XR and am
Posted 2 Aug 2011 • 3 answers
Posted 9 Jan 2013 • 1 answer
Posted 7 May 2013 • 5 answers
Posted 6 Apr 2015 • 1 answer